# SDR A6WA201240734

- Difficulty date: July 29, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 21,925 hours, 21,837 cycles
- Engine: Ge CF343B1
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Failed
- Location: Throttle
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON DESCENT, LT THRUST LEVER STUCK AT AROUND 82 PERCENT, N1.  COMPLIED WITH QRH, SHUTDOWN NR 1 ENGINE IN FLIGHT, ALL ENGINE PARAMETERS NORMAL.  R & R LT ENGINE THROTTLE CONTROL CABLE IAW AMM 76, OPS CHECKED GOOD.
